Differential operators and primary ideals

نویسندگان

چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Two Sided Ideals of Operators

1. Let X be a Banach space, and B(X) the Banach algebra of all bounded linear operators in X. The closed two sided ideals of B(X) (actually, of any Banach algebra) form a complete lattice L(X). Aside from very concrete cases, L(X) has not yet been determined; for instance, when X = l, l ^ p < « > , L(X) is a chain (i.e., totally ordered) with three elements: {o}, B(X) and the ideal C(X) of comp...

متن کامل

injective modules and prime ideals

محور اصلی این پایان نامه، r- مدولهای a – انژکتیو می باشد که آنها را به عنوان یک تعمیم از مدول های انژکتیو معرفی می کنیم. در ابتدا مدول های انژکتیو را معرفی کرده، سپس برخی نتایج مهم وشناخته شده مدول های انژکتیو را به مدول های a – انژکتیو تعمیم می دهیم. در ادامه رابطه بین مدول های a – انژکتیو و حلقه های نوتری را بررسی می کنیم. پس هدف کلی این پایان نامه این است که با بررسی انژکتیو بودن ایده آله...

15 صفحه اول

Asymptotic Versions of Operators and Operator Ideals

The goal of this note is to introduce new classes of operator ideals, and, moreover, a new way of constructing such classes through an application to operators of the asymptotic structure recently introduced by Maurey, Milman, and Tomczak-Jaegermann in Op. Th. Adv. Appl. 77 (1995), 149–175.

متن کامل

Trace Ideals for Pseudo-differential Operators and Their Commutators with Symbols in Α-modulation Spaces

The fact that symbols in the modulation space M1,1 generate pseudo-differential operators of the trace class was first mentioned by Feichtinger and the proof was given by Gröchenig [12]. In this paper, we show that the same is true if we replace M1,1 by more general α-modulation spaces which include modulation spaces (α = 0) and Besov spaces (α = 1) as special cases. The result with α = 0 corre...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Journal of Algebra

سال: 1978

ISSN: 0021-8693

DOI: 10.1016/0021-8693(78)90113-8